Samy Abbes - A Cartesian closed category of event structures with quotients

dmtcs:374 - Discrete Mathematics & Theoretical Computer Science, January 1, 2006, Vol. 8 -
A Cartesian closed category of event structures with quotientsArticle

Authors: Samy Abbes ORCID1

  • 1 Laboratoire d'informatique Algorithmique : Fondements et Applications

We introduce a new class of morphisms for event structures. The category obtained is cartesian closed, and a natural notion of quotient event structure is defined within it. We study in particular the topological space of maximal configurations of quotient event structures. We introduce the compression of event structures as an example of quotient: the compression of an event structure E is a minimal event structure with the same space of maximal configurations as E.

Volume: Vol. 8
Published on: January 1, 2006
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 251 times.
This article's PDF has been downloaded 344 times.